Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The cell-like mapping problem


Authors: George Kozlowski and John J. Walsh
Journal: Bull. Amer. Math. Soc. 2 (1980), 315-316
MSC (1970): Primary 54F45, 57A10; Secondary 54C55, 54A35
DOI: https://doi.org/10.1090/S0273-0979-1980-14747-3
MathSciNet review: 555270
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ar] S. Armentrout, Monotone decompositions of E3, Topology Seminar Wisconsin 1965, Ann. of Math. Studies, vol. 60, Princeton Univ. Press, Princeton, N. J.
  • [Bi] R. H. Bing, Decompositions of E3, Topology of 3-Manifolds and Related Topics, Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 5-21. MR 141088
  • [Bor] K. Borsuk, Theory of retracts, Monografie Mat., Tom. 44, PWN, Warsaw, 1967. MR 216473
  • [Bo] H. Bothe, Eine Einbettung m-dimensionaler Mengen in einen (m + 1)-dimensionalen absoluten Retrakt, Fund. Math. 51 (1962), 209-224. MR 151972
  • [Dy] E. Dyer, Certain transformations which lower dimension, Ann. of Math. 63 (1956), 15-19. MR 77117
  • [Ed-1] R. D. Edwards, A theorem and a question related to cohomological dimension and cell-like maps, Notices Amer. Math. Soc. 25 (1978).
  • [Ed-2] R. D. Edwards, Approximating certain cell-like maps by homeomorphisms (preprint).
  • [H-W] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 6493
  • [Koz-1] G. Kozlowski, Mapping theorems for homotopy, Ph.D. Thesis, University of Michigan, Ann Arbor, 1968.
  • [Koz-2] G. Kozlowski, Images of ANR's, Trans. Amer. Math. Soc. (to appear).
  • [Sch] R. Schori, The cell-like mapping problem and hereditarily infinite-dimensional compacta (preprint). MR 656776
  • [Si] K. Sieklucki, A generalization of a theorem of K. Borsuk concerning the dimension of ANR-sets, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 10 (1962), 433-436 (also see correction, 12 (1964)).[Note] MR 198430
  • [Sm] S. Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. 8 (1957), 604-610. MR 87106

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54F45, 57A10, 54C55, 54A35

Retrieve articles in all journals with MSC (1970): 54F45, 57A10, 54C55, 54A35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14747-3

American Mathematical Society